Type1 isn't easy and things go wrong most days, giving the wrong dose at some point is inevitable seen as we inject multiple times a day..
These are a few simple things I do if I accidentally give myself the wrong amount of insulin.
Levemir (long lasting)
* If I forget to give this in the evening, then 12 hours after my normal injection time (8/9pm) I'll give half of the dose in the morning, so 8/9am.
* If I give the wrong amount Ie. 7units, then I just make it up to my regular amount with an extra shot, would be 3 as my Levemir is currently 9.
* If I give too much, then the only thing to do is plenty of extra tests to keep an extra eye on my levels, and have some slow releasing carbs before bed to prevent a low in the night. Usually takes 24 hours take effect so shouldn't be too much of a problem.
Novo rapid (quick acting)
* If I give too much with a meal/ correction etc, then I usually test 20/ 30minutes after the shot and see what my blood looks like, if it looks like it's starting to dip then I just have a couple of dextrose tablets to try and prevent a hypo.
* And the same as with levemir, if I give too little, I'll just have an extra shot as the injections really don't bother me :)
Hope everyone's having a good weekend 💖
(I pulled back on my levemir last night and pulled back 2 units with every meal and my levels have been much better today ✨